# SDR AALA202504039568

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 97,053 hours, 12,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 252BF IN PASSENGER CABIN. MAINTENANCE REPAIRED FLOOR PANEL 252BF IN PASSENGER CABIN IAW B777-200 SRM 53-00-50-2R PROCEDURE 1 REPAIR 1.
